Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 103, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jun 4, 2016, 12:49 AM CDT for Fayette County, Texas. It took effect at Jun 4, 2016, 5:54 AM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2016, 12:49 AM CDT (05:49 UTC)
- In effect from
- Jun 4, 2016, 5:54 AM CDT
- Expired
- Jun 8, 2016, 7:00 AM CDT
- In force
- 4 days
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Fayette County, TX
The radar
The Ft Hood radar (KGRK), 109 km from the middle of the area, began a volume at 05:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Colorado River (TX) above La Grange (LGRT2).
- Action stage
- 19 ft
- Minor stage
- 26 ft
- Moderate stage
- 32 ft
- Major stage
- 37 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08160400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
193
WGUS44 KEWX 040549
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1249 AM CDT SAT JUN 4 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Colorado River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC149-042349-
/O.NEW.KEWX.FL.W.0103.160604T1054Z-160608T1200Z/
/LGRT2.1.ER.160604T1054Z.160606T0000Z.160608T0000Z.NO/
1249 AM CDT SAT JUN 4 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Colorado River Above La Grange.
* from early this morning to Wednesday morning...or until the warning is
cancelled.
* At 12:31 AM Saturday the stage was 24.7 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and continue to rise
to near 27.8 feet by tomorrow evening.The river will fall below flood stage by
Tuesday evening. These rises are due to rainfall over the Colorado River in the
Austin area.
* Impact...At 29.0 feet...Flow covers lowest areas of the flood plain with no
major damage. Lowest roads and bridges are flooded..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
La Grange 19 26 24.7 Sat 01 AM 26.2 27.3 27.4 26.5 25.8
&&
LAT...LON 2989 9692 2996 9686 2982 9669 2976 9675
$$9 follow-up statements
070
WGUS44 KEWX 040718
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
218 AM CDT SAT JUN 4 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Colorado River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC149-050118-
/O.EXT.KEWX.FL.W.0103.160605T0000Z-160608T0730Z/
/LGRT2.1.ER.160605T0000Z.160606T1800Z.160607T1930Z.NO/
218 AM CDT SAT JUN 4 2016
The flood warning continues for
the Colorado River Above La Grange.
* from this evening to late Tuesday night...or until the warning is cancelled.
* At 2:00 AM Saturday the stage was 24.8 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to rise to near
26.8 feet by Monday early afternoon.The river will fall below flood stage by
Tuesday early afternoon.
* Impact...At 26.0 feet...Minor lowland flooding covers low areas of the flood
plain with no significant damage. Lowest roads and bridges are flooded..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Sat Sun Mon Tue Wed
La Grange 19 26 24.8 Sat 02 AM 25.4 26.6 26.7 26.4 24.9
&&
LAT...LON 2989 9692 2996 9686 2982 9669 2976 9675
$$937
WGUS84 KEWX 041445
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
945 AM CDT SAT JUN 4 2016
...The flood warning continues for the following rivers in Texas...
Colorado River Above La Grange Affecting Fayette County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC149-050845-
/O.EXT.KEWX.FL.W.0103.160604T1535Z-160608T0600Z/
/LGRT2.1.ER.160604T1535Z.160605T1800Z.160607T1800Z.NO/
945 AM CDT SAT JUN 4 2016
The flood warning continues for
the Colorado River Above La Grange.
* At 9:31 AM Saturday the stage was 25.9 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this morning and continue to rise to
near 27.4 feet by tomorrow early afternoon. The river will fall below flood
stage by Tuesday early afternoon.
* Impact...At 26.0 feet...Minor lowland flooding covers low areas of the flood
plain with no significant damage. Lowest roads and bridges are flooded..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
La Grange 19 26 25.9 Sat 10 AM 27.2 27.3 26.2 25.8 25.6
&&
LAT...LON 2989 9692 2996 9686 2982 9669 2976 9675
$$475
WGUS84 KEWX 050206
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
906 PM CDT SAT JUN 4 2016
...The flood warning continues for the following rivers in Texas...
Colorado River Above La Grange Affecting Fayette County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC149-052006-
/O.EXT.KEWX.FL.W.0103.000000T0000Z-160609T0600Z/
/LGRT2.1.ER.160604T1515Z.160605T1800Z.160608T1800Z.NO/
906 PM CDT SAT JUN 4 2016
The flood warning continues for the Colorado River Above La Grange.
* At 8:46 PM Saturday the stage was 26.8 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 27.4 feet by Sunday evening.
After that...a slow fall will commence with the river level not expected to fall
below flood stage until Wednesday in the early afternoon.
* Impact...At 26.0 feet...Minor lowland flooding covers low areas of the flood
plain with no significant damage. Lowest roads and bridges are flooded..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
La Grange 19 26 26.8 Sat 09 PM 27.3 27.2 26.7 26.1 25.6
&&
LAT...LON 2989 9692 2996 9686 2982 9669 2976 9675
$$
sbs306
WGUS84 KEWX 050701
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
201 AM CDT SUN JUN 5 2016
...The flood warning continues for the following rivers in Texas...
Colorado River Above La Grange Affecting Fayette County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC149-060101-
/O.EXT.KEWX.FL.W.0103.000000T0000Z-160609T0000Z/
/LGRT2.1.ER.160604T1515Z.160606T0000Z.160608T1200Z.NO/
201 AM CDT SUN JUN 5 2016
The flood warning continues for
the Colorado River Above La Grange.
* At 1:46 AM Sunday the stage was 27.0 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 27.5 feet by this evening.
The river will fall below flood stage Wednesday morning.
* Impact...At 26.0 feet...Minor lowland flooding covers low areas of the flood
plain with no significant damage. Lowest roads and bridges are flooded..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Sun Mon Tue Wed Thu
La Grange 19 26 27.0 Sun 02 AM 27.0 27.3 26.8 26.0 25.4
&&
LAT...LON 2989 9692 2996 9686 2982 9669 2976 9675
$$820
WGUS84 KEWX 051421
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
920 AM CDT SUN JUN 5 2016
...The flood warning continues for the following rivers in Texas..
Colorado River Above La Grange Affecting Fayette County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC149-060820-
/O.CON.KEWX.FL.W.0103.000000T0000Z-160609T0000Z/
/LGRT2.1.ER.160604T1515Z.160605T1146Z.160608T1200Z.NO/
920 AM CDT SUN JUN 5 2016
The flood warning continues for
the Colorado River Above La Grange.
* At 9:01 AM Sunday the stage was 27.0 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by Wednesday
morning.
* Impact...At 26.0 feet...Minor lowland flooding covers low areas of the flood
plain with no significant damage. Lowest roads and bridges are flooded..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
La Grange 19 26 27.0 Sun 09 AM 26.9 26.8 26.0 25.5 25.3
&&
LAT...LON 2989 9692 2996 9686 2982 9669 2976 9675
$$333
WGUS84 KEWX 051932
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
232 PM CDT SUN JUN 5 2016
...The flood warning continues for the following rivers in Texas...
Colorado River Above La Grange Affecting Fayette County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC149-061332-
/O.EXT.KEWX.FL.W.0103.000000T0000Z-160608T0000Z/
/LGRT2.1.ER.160604T1515Z.160605T1146Z.160607T1200Z.NO/
232 PM CDT SUN JUN 5 2016
The flood warning continues for
the Colorado River Above La Grange.
* At 2:25 PM Sunday the stage was 26.7 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by Tuesday
morning.
* Impact...At 26.0 feet...Minor lowland flooding covers low areas of the flood
plain with no significant damage. Lowest roads and bridges are flooded..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
La Grange 19 26 26.7 Sun 02 PM 26.2 26.0 25.8 25.7 25.5
&&
LAT...LON 2989 9692 2996 9686 2982 9669 2976 9675
$$208
WGUS84 KEWX 060200
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
900 PM CDT SUN JUN 5 2016
...The flood warning continues for the following rivers in Texas...
Colorado River Above La Grange Affecting Fayette County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC149-062000-
/O.EXT.KEWX.FL.W.0103.000000T0000Z-160608T1800Z/
/LGRT2.1.ER.160604T1515Z.160607T0000Z.160608T0600Z.NO/
900 PM CDT SUN JUN 5 2016
The flood warning continues for the Colorado River Above La Grange.
* At 8:45 PM Sunday the stage was 26.3 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river level is expected to remain between 26 and 27 feet
through Tuesday.
* Impact...At 26.0 feet...Minor lowland flooding covers low areas of the flood
plain with no significant damage. Lowest roads and bridges are flooded..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
La Grange 19 26 26.3 Sun 09 PM 26.9 27.1 25.7 25.1 24.7
&&
LAT...LON 2989 9692 2996 9686 2982 9669 2976 9675
$$
sbs148
WGUS84 KEWX 060836
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
336 AM CDT MON JUN 6 2016
...The flood warning continues for the following rivers in Texas...
Colorado River Above La Grange Affecting Fayette County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC149-070236-
/O.EXT.KEWX.FL.W.0103.000000T0000Z-160609T1200Z/
/LGRT2.1.ER.160604T1515Z.160607T0600Z.160609T0000Z.NO/
336 AM CDT MON JUN 6 2016
The flood warning continues for the Colorado River Above La Grange.
* At 3:25 AM Monday the stage was 26.1 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river level is expected to remain between 26 and 28 feet
through Tuesday.
* Impact...At 29.0 feet...Flow covers lowest areas of the flood plain with no
major damage. Lowest roads and bridges are flooded..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Mon Tue Wed Thu Fri
La Grange 19 26 26.1 Mon 3 AM 26.7 27.6 26.5 25.6 25.2
&&
LAT...LON 2989 9692 2996 9686 2982 9669 2976 9675
$$267
WGUS84 KEWX 061335
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
835 AM CDT MON JUN 6 2016
...The flood warning is cancelled for the following rivers in Texas...
Colorado River Above La Grange Affecting Fayette County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC149-061405-
/O.CAN.KEWX.FL.W.0103.000000T0000Z-160609T1200Z/
/LGRT2.1.ER.160604T1515Z.160606T0135Z.160606T1031Z.NO/
835 AM CDT MON JUN 6 2016
The flood warning is cancelled for
the Colorado River Above La Grange.
* At 8:25 AM Monday the stage was 25.8 feet.
* Flood stage is 26.0 feet.
* Forecast...The river will continue to fall to 25.6 feet by Tuesday morning
and is projected to remain below flood stage.
* Impact...At 26.0 feet...Minor lowland flooding covers low areas of the flood
plain with no significant damage. Lowest roads and bridges are flooded..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
La Grange 19 26 25.8 Mon 08 AM 25.6 25.6 25.8 25.9 25.9
&&
LAT...LON 2989 9692 2996 9686 2982 9669 2976 9675
BMW
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 4, 12:44 AM CDT, 5 minutes earlier.
Area forecast discussion, Jun 4, 12:44 AM CDT, 5 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1244 AM CDT SAT JUN 4 2016 .AVIATION... Center of upper level low will drift to the south from Central Texas overnight to the middle Texas coast Saturday evening. SHRA/TSRA focus closer to the center overnight, spread out from the low on Saturday and then focus closer to the center Saturday night. Have VCSH overnight into morning and VCTS during the afternoon. Areas of IFR/MVFR CIGs are expected overnight into morning and then lift to VFR by afternoon. NELY winds 3 to 7 KTS increase to 6 to 11 KTS on Saturday. && .PREV DISCUSSION... /ISSUED 643 PM CDT FRI JUN 3 2016/ AVIATION... NOT MUCH CHANGE IN CONDITIONS FOR THE NEXT 24-36 HOURS AS AN UPPER-LEVEL LOW CONTINUES TO SPIN OVER TEXAS. WE DECIDED THE BEST WAY TO HANDLE THE FORECAST IS WITH VCSH UNTIL 21Z SATURDAY...THEN VCTS UNTIL THE END OF THE TAF PERIOD. WHILE THE CHANCES OF -TSRA ARE FAIRLY MINIMAL...THEY WILL BE IN THE VCNTY OF NEARLY ALL SITES AT SOME POINT...AND MAYBE REPEATEDLY THROUGHOUT THE TAF PERIOD. OTHERWISE...EXPECT WINDS TO BECOME NORTH AND CIGS TO DROP AS LOW AS HIGH-END MVFR BETWEEN 06-16Z. PREV DISCUSSION... /ISSUED 242 PM CDT FRI JUN 3 2016/ SHORT TERM (Tonight through Saturday Night)... The upper level low is currently centered near our northern CWA and continues to slowly move. We are seeing convection to either side of the center with storms moving from the south to our east and storms coming from the north to the west. This trend should continue though the afternoon hours. There will be a threat for thunderstorms to develop closer to the center of the low late this afternoon and overnight. Some of the high-res guidance is showing this as convection develops closer to the center of the surface low which should be near our southeastern CWA and near a moisture gradient in the CRP CWA. Will have the highest PoPs in this location tonight and this area is most likely to see the heavier rain totals. For tomorrow, high-res models are showing a higher coverage of activity across the CWA versus today. Moisture is expected to increase under the low with PW values rising above 1.8 inches across the eastern half of the CWA. In addition, models are progging Q-Vector convergence on the backside of the upper low which will allow for rising motions in the atmosphere to allow for convective development. The best chances for rain will be east of Highway 83. Over the past 7 days, much of the area has seen heavy rainfall with some locations just west of San Antonio picking up over 10 inches. In addition, the past couple of weeks have been very wet across the eastern counties. We are only expecting additional accumulations of precip to average 0.5 to 2 inches as we normally do not see abnormally high amounts with north flow throughout the atmospheric column. However, given the antecedent conditions with all of the rainfall we have received, we will extend the Flash Flood Watch for areas east of Highway 83 until tomorrow evening. By tomorrow night, the upper low should begin to break down as it moves slowly to the southeast and will show our higher PoPs in the south, but these will only be 40-50 percent. LONG TERM (Sunday through Friday)... By Sunday, the upper low is expected to be sagging into Deep South Texas. As it does so, the PoPs should move south with it. By Monday afternoon, slight chance PoPs will remain across the south with rain free conditions by Monday night. Most of the area should remain rain free through Thursday, besides one or two showers and storms across the Coastal Plains. High temperatures next week will average in the upper 80s to lower 90s with lows in the 60s and 70s. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 67 86 65 87 66 / 40 20 - - 0 Austin Bergstrom Intl Airport 67 86 64 86 65 / 40 30 10 10 0 New Braunfels Muni Airport 67 85 64 87 65 / 40 30 20 10 - Burnet Muni Airport 64 85 62 85 64 / 30 20 0 0 0 Del Rio Intl Airport 67 90 64 90 67 / 10 10 0 0 0 Georgetown Muni Airport 66 84 63 86 64 / 40 20 - - 0 Hondo Muni Airport 66 86 63 87 66 / 30 20 10 - 0 San Marcos Muni Airport 67 85 64 86 65 / 40 30 10 10 - La Grange - Fayette Regional 68 84 66 86 67 / 50 30 10 20 - San Antonio Intl Airport 68 85 65 86 66 / 40 30 10 - - Stinson Muni Airport 69 86 67 87 67 / 40 30 20 10 - && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through this evening for the following counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet...Caldwell... Comal...De Witt...Fayette...Frio...Gillespie...Gonzales... Guadalupe...Hays...Karnes...Kendall...Kerr...Lavaca...Lee...Llano... Medina...Travis...Williamson...Wilson. && Mesoscale/Aviation...04 Synoptic/Grids...Runyen
Hazardous weather outlook, Jun 3, 3:40 PM CDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 340 PM CDT FRI JUN 3 2016 TXZ171>173-183>194-202>209-217>225-228-042045- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 340 PM CDT FRI JUN 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH SATURDAY AFTERNOON FOR THE EASTERN HALF OF SOUTH CENTRAL TEXAS. SCATTERED TO NUMEROUS SHOWERS AND STORMS ARE EXPECTED TONIGHT AND ARE CAPABLE OF PRODUCING BRIEF HEAVY RAINS WITH RATES OF 1 TO 2 INCHES PER HOUR. THESE RATES IN COMBINATION WITH SATURATED SOILS WILL RESULT IN RAPID FLASH FLOODING. ALSO...RAPID RISES ON ALREADY ELEVATED RIVERS AND STREAMS ARE POSSIBLE. IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT...A FEW STORMS COULD BRIEFLY BECOME STRONG WITH SMALL HAIL AND GUSTY WINDS UP TO 50 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ON SATURDAY WILL BECOME MORE ISOLATED TO SCATTERED ON SUNDAY. LOCALLY HEAVY RAINS WILL BE POSSIBLE...HOWEVER THIS POTENTIAL SHOULD WANE BY EARLY NEXT WEEK. IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT...A FEW STORMS COULD BRIEFLY BECOME STRONG WITH SMALL HAIL AND GUSTY WINDS UP TO 50 MPH. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Jun 3, 9:39 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
939 PM CDT FRI JUN 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM FLASH FLOOD DELHI 29.82N 97.40W
06/03/2016 CALDWELL TX EMERGENCY MNGR
SWIFT WATER RESCUE IN DELHI OFF HWY 304. TWO VEHICLES
IN THE WATER.
&&
EVENT NUMBER EWX1600566
BFLocal storm report, Jun 3, 10:32 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1032 PM CDT FRI JUN 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM FLASH FLOOD 4 SSW JOLLYVILLE 30.39N 97.77W
06/03/2016 TRAVIS TX EMERGENCY MNGR
WATER RESCUE ON SPICEWOOD SPRINGS RD.
&&
EVENT NUMBER EWX1600567
BFLocal storm report, Jun 3, 11:32 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1132 PM CDT FRI JUN 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM FLASH FLOOD 1 WSW AUSTIN 30.27N 97.75W
06/03/2016 TRAVIS TX LAW ENFORCEMENT
AUSTIN PD RESPONDING TO A FLOOD ASSISTANCE AT N LAMAR
BLVD AND W 10TH ST.
&&
EVENT NUMBER EWX1600568
BFLocal storm report, Jun 3, 11:37 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1137 PM CDT FRI JUN 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 PM FLASH FLOOD 4 SSW JOLLYVILLE 30.40N 97.78W
06/03/2016 TRAVIS TX LAW ENFORCEMENT
WATER RESCUE REPORTED VIA APD TWITTER ACCOUNT ON
SPICEWOOD SPRINGS ROAD NEAR BULL CREEK.
&&
EVENT NUMBER EWX1600569Local storm report, Jun 3, 11:38 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1138 PM CDT FRI JUN 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM FLASH FLOOD 1 WSW AUSTIN 30.27N 97.75W
06/03/2016 TRAVIS TX LAW ENFORCEMENT
AUSTIN PD RESPONDING TO A FLOOD ASSISTANCE AT N LAMAR
BLVD AND W 10TH ST NEAR SHOAL CREEK.
&&
CORRECTED REMARKS
EVENT NUMBER EWX1600568
BFLocal storm report, Jun 3, 11:45 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1145 PM CDT FRI JUN 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM FLASH FLOOD ANDERSON MILL 30.45N 97.80W
06/03/2016 WILLIAMSON TX BROADCAST MEDIA
AUSTIN PD DOING SWIFT WATER RESCUE NEAR ANDERSON MILL
RD AND MILLWRIGHT PKWY. RELAYED ON TWITTER BY AUSTIN
VOST.
&&
EVENT NUMBER EWX1600570
BFThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:02 PM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Gonzales | 3 hr |
| Jun 3, 9:48 PM CDT | Areal Flood Advisory | EWX | Hays, Travis, Williamson | 3 hr |
| Jun 3, 10:38 PM CDT | Flash Flood Warning | EWX | Hays, Travis, Williamson | 4 hr |
| Jun 4, 12:50 AM CDT | River Flood Warning | EWX | Gonzales | 65 hr |
| Jun 4, 2:31 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Jun 4, 10:00 AM CDT | River Flood Warning | EWX | Karnes | 54 hr |
| Jun 4, 4:32 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Gonzales, Travis | 43 min |
| Jun 4, 5:23 PM CDT | Special Weather Statement | EWX | Caldwell, Hays | 37 min |
| Jun 4, 6:06 PM CDT | Special Weather Statement | EWX | Guadalupe | 39 min |
| Jun 4, 6:23 PM CDT | Special Weather Statement | EWX | Bexar, Comal, Kendall | 52 min |
| Jun 4, 6:37 PM CDT | Special Weather Statement | EWX | Dimmit | 38 min |
| Jun 4, 6:47 PM CDT | Special Weather Statement | EWX | Karnes, Wilson | 43 min |
| Jun 4, 6:48 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 57 min |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.